首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:Exploiting Wireless Interference For Distributively Solving Linear Equations
  • 本地全文:下载
  • 作者:Fabio Molinari ; Jörg Raisch
  • 期刊名称:IFAC PapersOnLine
  • 印刷版ISSN:2405-8963
  • 出版年度:2020
  • 卷号:53
  • 期号:2
  • 页码:2999-3006
  • DOI:10.1016/j.ifacol.2020.12.980
  • 语种:English
  • 出版社:Elsevier
  • 摘要:AbstractInterference in wireless communication is generally considered as an undesired phenomenon which needs to be combatted. Unlike traditional approaches, this paper investigates the possibility of exploiting interference for the cooperative solution of a linear algebraic equation, of which each agent knows only a portion. The presented communication system, together with the designed iterative algorithm, guarantees that agents converge exponentially to a global solution (unique or non-unique) of the algebraic linear equation, notwithstanding the presence of the unknown fading wireless channel. Guaranteeing privacy is one of the benefits of this approach: the unknown fading channel prohibits the access to neighboring agents’ local equations. Such a feature is extremely useful in case local equations contain sensitive information. Randomized simulations reinforce our theoretical results.
  • 关键词:KeywordsMulti-agent systemsDistributed controlestimationCooperative systems
国家哲学社会科学文献中心版权所有